# SDR DALA2023102308717

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 94,875 hours, 24,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DOOR 4L SLIDE ARM LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED DEBRIS AND PERFORMED OPS CHK PER B757 AMM 25-66. OPS CHKS GOOD. OK FOR SVC. (4424372)
